Good day, Doctor! I have been diagnosed with Graves disease since Oct. last year. Been on Methimazole since then. Lately my FT4 became a lot lower than the normal, so my endo put me on 10mg of methimazole for 6 weeks. Since my FT4 became low, I've been experiencing intermittent muscle cramps, ranging from mild to extremely painful ones. Normally, it would occur around my legs or extremities. It would normally go away after a few minutes of rest. Is this due to my low ft4? I've been really worried.
I've also been a lot "breathless" lately. Been sweating a lot, too. Symptoms are really confusing. I'm not sure if it's because I gained weight or because of my low FT4.
Lastly, I know that cigarette smoke can make my illness worse. Is mosquito coil smoke included? Asians are really fond of using these. Is it bad for me?
Thanks for the suggestion and welcome to Med Help. Our MedHelp endocrinologist is Dr. Lupo. I am hoping he also gives his opinion. I see he has been offline for a period. I will check into this with MedHelp and post on the community the information.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.